# SDR 2020FA0000318

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: General aviation
- Aircraft: N555CV
- Make and model: Cessna 172M
- Aircraft serial: 17267112
- Aircraft time: 13,480 hours, 13,480 cycles
- Engine: Lyc O320D2J
- Engine time: 1,761 hours, 1,761 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA20P
- Condition: Separated
- Location: Engine
- Part time: 1,761 hours, 1,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: B, A

## Discrepancy

INSPECTION OF THE ENGINE FOUND FORWARD RIGHT CYLINDER SPLIT MIDWAY IN TWO SECTIONS EXPOSING PISTON AND COMBUSTION CHAMBER LEAVING 1 /1/2 INCH.  ROCKER ARM TUBES ALSO SEPARATED FROM ENGINE BLOCK.  CYLINDER ASSEMBLY PN: SL32006W-A20P WAS INSTALLED NEW ON LAST OVERHAUL, ON FEBRUARY 2, 2019.  CYLINDER ASSEMBLY HAD 1760.7 TOTAL HOURS SINCE INSTALLED NEW BEFORE CYLINDER SEPARATION FAILURE.
